Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Spline Wavelet Bases of Weighted Lp Spaces, $1 \leq p < \infty$

J. García-Cuerva and K. S. Kazarian
Proceedings of the American Mathematical Society
Vol. 123, No. 2 (Feb., 1995), pp. 433-439
DOI: 10.2307/2160899
Stable URL: http://www.jstor.org/stable/2160899
Page Count: 7
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Spline Wavelet Bases of Weighted Lp Spaces, $1 \leq p < \infty$
Preview not available

Abstract

We study necessary conditions on the weight w for the spline wavelet systems to be bases in the weighted space Lp(w).

Page Thumbnails

  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434
  • Thumbnail: Page 
435
    435
  • Thumbnail: Page 
436
    436
  • Thumbnail: Page 
437
    437
  • Thumbnail: Page 
438
    438
  • Thumbnail: Page 
439
    439